# SDR ABXA9800572

- Difficulty date: June 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N933AX
- Make and model: Doug DC-9-33F
- Aircraft serial: 47291
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 995821225
- Condition: Corroded
- Location: Lt Mlg Ww
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND THE LOWER TEE CAP OF THE FLOORBEAM THAT ATTACHES TO THE TOP OF THE AFT BULKHEAD OF THE LEFT WHEEL WELL EXFOLIATED.  REPAIRED IAW ABX REA D953-23942-MR.
